Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Función Lipschitz")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 579

  • Page / 24
Export

Selection :

  • and

Operator-Lipschitz functions in Schatten―von Neumann classesPOTAPOV, Denis; SUKOCHEV, Fedor.Acta mathematica. 2011, Vol 207, Num 2, pp 375-389, issn 0001-5962, 15 p.Article

Multiplicative Semigroups of Lipschitz FunctionsCABELLO SANCHEZ, F; CABELLO SANCHEZ, J.Extracta mathematicae. 2010, Vol 25, Num 3, pp 239-247, issn 0213-8743, 9 p.Conference Paper

1-Lipschitz aggregation operators and quasi-copulasKOLESAROVA, Anna.Kybernetika. 2003, Vol 39, Num 5, pp 615-629, issn 0023-5954, 15 p.Conference Paper

Components of level sets of uniform co-Lipschitz functions on the planeMALEVA, Olga.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 3, pp 841-850, issn 0002-9939, 10 p.Article

Weighted Poincaré Inequalities on Symmetric Convex DomainsCHUA, Seng-Kee; DUAN, Huo-Yuan.Indiana University mathematics journal. 2009, Vol 58, Num 5, pp 2103-2114, issn 0022-2518, 12 p.Article

Uniqueness results for pseudomonotone problems with p > 2CASADO-DIAZ, Juan; MURAT, Francois; PORRETTA, Alessio et al.Comptes rendus. Mathématique. 2007, Vol 344, Num 8, pp 487-492, issn 1631-073X, 6 p.Article

A note on sharp 1-dimensional poincare inequalitiesCHUA, Seng-Kee; WHEEDEN, Richard L.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 8, pp 2309-2316, issn 0002-9939, 8 p.Article

Scaled-oscillation and regularityBALOGH, Zoltan M; CSÖRNYEI, Marianna.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 9, pp 2667-2675, issn 0002-9939, 9 p.Article

Lip-density and Algebras of Lipschitz Functions on Metric SpacesGARRIDO, I; JARAMILLO, J. A; RANGEL, Y. C et al.Extracta mathematicae. 2010, Vol 25, Num 3, pp 249-261, issn 0213-8743, 13 p.Conference Paper

The approximate and the Clarke subdifferentials can be different everywherePOKORNY, Dusan.Journal of mathematical analysis and applications. 2008, Vol 347, Num 2, pp 652-658, issn 0022-247X, 7 p.Article

Embedding L1 as lipshitz functionsRAJA, M.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 8, pp 2395-2400, issn 0002-9939, 6 p.Article

MINIMAL THINNESS FOR SUBORDINATE BROWNIAN MOTION IN HALF-SPACEKIM, Panki; RENMING SONG; VONDRACEK, Zoran et al.Annales de l'Institut Fourier. 2012, Vol 62, Num 3, pp 1045-1080, issn 0373-0956, 36 p.Article

Finite flowers and maximizing measures for generic Lipschitz functions on the circleBREMONT, Julien.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 4, pp 813-828, issn 0951-7715, 16 p.Article

A proof of W. T. Gowers' c0 theoremKANELLOPOULOS, Vassilis.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 11, pp 3231-3242, issn 0002-9939, 12 p.Article

On characterization of convexity for regularly locally Lipschitz functionsBEDNARIK, Dusan; PASTOR, Karel.Nonlinear analysis. 2004, Vol 57, Num 1, pp 85-97, issn 0362-546X, 13 p.Article

On a Chlodovsky variant of a multivariate beta operatorTUNCA, Gülen Başcanbaz; TUNCER, Yalcin.Journal of computational and applied mathematics. 2011, Vol 235, Num 16, pp 4816-4824, issn 0377-0427, 9 p.Conference Paper

On the L2-boundedness of pseudo-differential operators and their commutators with symbols in α-modulation spacesKOBAYASHI, Masaharu; SUGIMOTO, Mitsuru; TOMITA, Naohito et al.Journal of mathematical analysis and applications. 2009, Vol 350, Num 1, pp 157-169, issn 0022-247X, 13 p.Article

The Divergence Theorem for Divergence Measure Vectorfields on Sets with Fractal BoundariesSILHAVY, M.Mathematics and mechanics of solids. 2009, Vol 14, Num 5, pp 445-455, issn 1081-2865, 11 p.Article

Existence and multiplicity results for hemivariational inequalities with two parametersFARACI, Francesca; LANNIZZOTTO, Antonio; KUPAN, Pal et al.Nonlinear analysis. 2007, Vol 67, Num 9, pp 2654-2669, issn 0362-546X, 16 p.Article

A note on the Lipschitz continuity of the gradient of the squared norm of the matrix-valued Fischer-Burmeister functionSIM, Chee-Khian; JIE SUN; RALPH, Daniel et al.Mathematical programming. 2006, Vol 107, Num 3, pp 547-553, issn 0025-5610, 7 p.Article

Some applications of a polynomial inequality to global optimizationZHANG, J. F; KWONG, C. P.Journal of optimization theory and applications. 2005, Vol 127, Num 1, pp 193-205, issn 0022-3239, 13 p.Article

On the qualitative approximation of Lipschitzian functionsALONSO, Maria; RODRIGUEZ MARIN, Luis.Nonlinear analysis. 2004, Vol 56, Num 2, pp 289-307, issn 0362-546X, 19 p.Article

A General Collision-Avoiding Flocking FrameworkCUCKER, Felipe; DONG, Jiu-Gang.IEEE transactions on automatic control. 2011, Vol 56, Num 5, pp 1124-1129, issn 0018-9286, 6 p.Article

Lipschitz functions of perturbed operatorsNAZAROV, Fedor; PELLER, Vladimir.Comptes rendus. Mathématique. 2009, Vol 347, Num 15-16, pp 857-862, issn 1631-073X, 6 p.Article

REFLEXIVITY AND SETS OF FRÉCHET SUBDIFFERENTIABILITYKURKA, Ondrej; TOMCZAK-JAEGERMANN, N.Proceedings of the American Mathematical Society. 2008, Vol 136, Num 12, pp 4467-4473, issn 0002-9939, 7 p.Article

  • Page / 24